MathSciNet Relay Station
MathSciNet bibliographic data
MR2207501 (2007e:54042) 54F05 (54E20 54H05)
Bennett, Harold R.; Lutzer, David J. Quarter-stratifiability in ordered spaces. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1835–1847 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement